RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1987, Volume 32, Issue 1, Pages 53–61 (Mi tvp1352)  

This article is cited in 2 scientific papers (total in 2 papers)

The Estimate of the Maximum of the Convolution of Bounded Densities

B. A. Rogozin


Full text: PDF file (561 kB)

English version:
Theory of Probability and its Applications, 1987, 32:1, 48–56

Bibliographic databases:

Received: 27.12.1985

Citation: B. A. Rogozin, “The Estimate of the Maximum of the Convolution of Bounded Densities”, Teor. Veroyatnost. i Primenen., 32:1 (1987), 53–61; Theory Probab. Appl., 32:1 (1987), 48–56

Citation in format AMSBIB
\Bibitem{Rog87}
\by B.~A.~Rogozin
\paper The Estimate of the Maximum of the Convolution of Bounded Densities
\jour Teor. Veroyatnost. i Primenen.
\yr 1987
\vol 32
\issue 1
\pages 53--61
\mathnet{http://mi.mathnet.ru/tvp1352}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=890930}
\zmath{https://zbmath.org/?q=an:0658.60030|0624.60024}
\transl
\jour Theory Probab. Appl.
\yr 1987
\vol 32
\issue 1
\pages 48--56
\crossref{https://doi.org/10.1137/1132004}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988L871500004}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1352
  • http://mi.mathnet.ru/eng/tvp/v32/i1/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. G. Bobkov, G. P. Chistyakov, “Bounds on the maximum of the density for sums of independent random variables”, J. Math. Sci. (N. Y.), 199:2 (2014), 100–106  mathnet  crossref  mathscinet
    2. Madiman M., Melbourne J., Xu P., “Forward and Reverse Entropy Power Inequalities in Convex Geometry”, Convexity and Concentration, IMA Volumes in Mathematics and Its Applications, 161, eds. Carlen E., Madiman M., Werner E., Springer, 2017, 427–485  crossref  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:275
    Full text:133
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020